# SDR 2004FA0000066

- Difficulty date: December 28, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0201GA12
- Part serial: B02679
- Condition: Failed
- Location: Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOAT DEVICE CELL TESTED AND FAILED MFG RECOMMENDED PRESSURE TEST.  DOM: OCT 1979
